# SDR SWIA202265324

- Difficulty date: January 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: LE670396441
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO DOOR LOWER SEAL RETANIER BENT AND BUCKELED IN MULTIPLE AREAS AND CHAFFED ON CORNER END     (C-CHECK RO 4/9/2022)    REMOVED AND REPLACED FWD. CARGO DOOR LOWER SEAL RETAINER I.A.W. CRJ-700 SRM 51-42-06-001-001-A01 REV.38B, DATED 12/14/2020. SKYWEST TASK CARD 51-900-1002-SKY. NO CHANGE WEIGHT AND BALANCE. REFER TO CONTINUATION CARD FOR WORK PERFORMED.
